# SDR REXA2016062801159

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,119 hours, 12,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING MISSING AT 13BA.  INSTALLED EMERGENCY FLOOR LIGHTING AT 13BA IAW AMM 33-51-01.
